# SDR AALA201611239010

- Difficulty date: November 18, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 40,104 hours, 9,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N52421
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CORRODED.   REPLACED THE CHANNEL IAW SRM 51-40-02,  AND SRM 51-40-05.
